U.S. money demand instability A flexible least squares approach
Leigh Tesfatsion () and
John M. Veitch
Journal of Economic Dynamics and Control, 1990, vol. 14, issue 1, 151-173
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1889(90)90010-E
Full text for ScienceDirect subscribers only
Related works:
Working Paper: U.S. Money Demand Instability: A Flexible Least Squares Approach (1990)
Working Paper: U.S. MONEY DEMAND INSTABILITY: A FLEXIBLE LEAST SQUARES APPROACH (1988)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:14:y:1990:i:1:p:151-173
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().